# SDR CA150209011

- Difficulty date: February 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 32,630 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Scissor Link
- Part number: 2752529005
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, LG WOULD NOT RETRACT.  ACFT RETURNED TO BASE & LANDED NORMALLY BUT CREW REPORTED SEVERE MAIN WHEEL WOBBLE ON TAXI BACK.  INVESTIGATION FOUND THE LT MLG SCISSOR LINK LOWER SHAFT HAD SHEARED INTO 3 PIECES & THE OUTER PARTS HAD MIGRATED OUT ALLOWING THE SCISSOR LINK TO BECOME DETACHED FROM THE MLG.  THE GEAR SAFETY SWITCH IS ON THE SCISSOR LINK WHICH HAD SEPARATED ON CLIMB, SO WHEN THE LEG EXTENDED THE SCISSOR LINK STAYED COMPRESSED AS ON THE GND, PREVENTING THE GEAR FROM RETRACTING.  PART TIME IN SERVICE IS UNKNOWN AT THE MOMENT.  PICTURES ARE AVAILABLE. 2 OF THE 3 BROKEN PIECES OF SHAFT ARE AVAILABLE FOR EXAMINATION IF REQUIRED.
